# SDR REXA2017020700169

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 7,743 hours, 5,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT FLIGHT ATTENDANT AND CLEANER FOUND AND REPORTED A MISSING EXIT ROW FLOOR GUIDE GLOW STRIP.  INSTALLED THE GLOWSTRIP IAW AMM 33-51-01.
